# SDR CALA2015010600005

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 45,465 hours, 14,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 65128
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER LIGHT BATTERY PACKS WEAK.  R & R AFT CABIN EMER LIGHT BATTERY PACKS LT & RT WITH SERVICE BATTERY PACKS.  INSTALLATION OPERATIONS CHECKED GOOD IAW AMM33-51-06 M1672 STATION 952, WL291, RBL14, M1673 STATION 952 WL 29 0 LBL14.
